# SDR HALA2020032500071

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 26,595 hours, 23,139 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD R QTY LO ALERT LEVEL 2 ILLUMINATED IN FLIGHT [ FOLLOWED QRH / SOPS- NORMAL L/G EXT.]. //RE-SERVICED RT HYD RESERVOIR TO PROPER LEVEL, OPS CK,LEAK CK, NO DEFECTS NOTED, INDICATION QTY CK, OK TO CONTINUE.
